Advertisement

Mathematische Zeitschrift

, Volume 232, Issue 3, pp 559–588 | Cite as

Hereditary categories with tilting object

  • Dieter Happel
  • Idun Reiten
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Dieter Happel
    • 1
  • Idun Reiten
    • 2
  1. 1.Fakultät für Mathematik, Technische Universität Chemnitz, D-09107 Chemnitz, Germany (e-mail: happel@mathematik.tu-chemnitz.de) DE
  2. 2.Institutt for matematiske fag, NTNU,Lade N-7034 Trondheim, Norway (e-mail: idunr@math.ntnu.no) NO

Personalised recommendations